Traditional lasik surgery
FML-T (TOBRAMYCIN AND FLOUROMETHOLONE ACETATE WYEFROPA)
ARTIFICIAL TEARS(FLOGEL ULTRA)
Got traditional lasik done almost 2 months ago from an experienced doctor,things went smooth,used steroids and antibiotics for 40 days and continued artificial tears but 3 days after stopping the steroids and antibiotics(after 40 days) my eyes got red, itchy, watering, morning crusting and discharge (yellowish once a little blood too), though I am continuing my artificial tear drops.
Due to lockdown couldn't see the doctor,called my surgeon,he said things were normal and prescribed FML for 10 days 4 times a day, I followed but after stopping it I got the above symptoms back within a day.
Called him again, he told me to continue FML for a month for 4 times a day so I am doing it but whenever I stop using the antibiotics and steroid it comes back.
I am very worried, should I be?
Thanks for your Question
Can you please upload a pic of your eye not your eyelid and second thing i need to ask about your vision, any blurry vision?